# SDR SWAA2012072006024

- Difficulty date: June 24, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 50,042 hours, 40,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: G529818
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR THRESHOLD WEB CORRODED BETWEEN BS 312 TO BS 344.  REMOVED AND REPLACED WEB IAW SRM AND DWG.
